Minimization of ±1 matrices under line shifts

Joel Spencer, T Brown

Research output: Contribution to journalArticle

Original languageEnglish (US)
Article numberPoland
Pages (from-to)165-171
JournalColloquium Mathematicum
Volume23
StatePublished - 1971

Cite this

Minimization of ±1 matrices under line shifts. / Spencer, Joel; Brown, T.

In: Colloquium Mathematicum, Vol. 23, Poland, 1971, p. 165-171.

Research output: Contribution to journalArticle

Spencer, J & Brown, T 1971, 'Minimization of ±1 matrices under line shifts', Colloquium Mathematicum, vol. 23, Poland, pp. 165-171.
@article{238a92587fd148699b2c3de680659f5f,
title = "Minimization of ±1 matrices under line shifts",
author = "Joel Spencer and T Brown",
year = "1971",
language = "English (US)",
volume = "23",
pages = "165--171",
journal = "Colloquium Mathematicum",

}

TY - JOUR

T1 - Minimization of ±1 matrices under line shifts

AU - Spencer, Joel

AU - Brown, T

PY - 1971

Y1 - 1971

M3 - Article

VL - 23

SP - 165

EP - 171

JO - Colloquium Mathematicum

JF - Colloquium Mathematicum

M1 - Poland

ER -